# SDR SWIA200414290

- Difficulty date: December 19, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 25,413 hours, 36,182 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6468
- Part serial: 2030
- Condition: Malfunctioned
- Location: Fire Detection
- Part time: 10,633 hours, 15,859 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FIRE PIPE ZONE LIGHT FLICKERED AFTER GEAR EXTENSION.  REPLACED LEFT WHEEL WELL ENGINE DETECTION CONTROL MODULE.  OPERATIONAL CHECKS GOOD.
